MathSciNet Relay Station
MathSciNet bibliographic data
MR528056 (80g:65057) 65H10 (65D20)
Pexton, Robert L.; Steiger, Arno D. Degenerate roots of three transcendental equations involving spherical Bessel functions. Math. Comp. 33 (1979), no. 147, 1041–1048, loose microfiche suppl.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement